I have been reading accutane logs for a while now without making an account or anything, but thought I'd change that haha. Anyway, I'm a 21 year old male who has been suffering from acne for the last 6 years. I haven't had clear skin during the last 6 years, EVER.
I was on accutane 3 years ago for 44 days but decided to stop it as I got injured and it was interfering with my healing, or maybe I was just being stupid. During that time, I had acne but not much hyper pigmentation/scarring. Idiotically, I decided to forget about acne and live my life. I have been having the worst breakouts since then. I got used to having so much pimples that I didn't think anything was wrong.
8 weeks ago I went to the dermatologist and he immediately prescribed accutane after I explained my history. The possibility of anything milder than accutane wasn't even discussed. Anyway, I will try to explain what happened during the 8 weeks up until now..
I was on 40 mg the first month then I got bumped up to 50 mg for the second and third month. Side effects include: headaches, moderate heel pain, lethargy, dry EVERYTHING, eczema on the back of my right hand, and at times, stomachache. I've also been getting depressed but I was a bit depressed before the tane. I kind of think I suck at everything. oh and that I will never be loved. and my confidence which was always moderately high has been completely eliminated.
I have been getting bigger than usual pimples, especially on my cheeks where I currently have a HUGE pimple which was originally 3 pimples but apparently they decided to join forces and ruin whatever was left of my confidence.
I'm not sure if this is going to work or not, I am embarrassed of my skin and I tend to leave my facial hair to grow a bit to distract people a bit. Anyway, I will try to upload a couple of photos.
Thanks a lot.
P.S: beautiful people with clear faces are enjoying life confidently while I tend to avoid anything fun out of fear of being rejected because of this.
Edited by winterwolf, 21 April 2013 - 12:50 PM.